# SDR 0406200701

- Difficulty date: April 6, 2007
- Submitted: April 11, 2007
- Operation: Air carrier
- Aircraft: N535FC
- Make and model: Boeing 747-2F6B
- Aircraft serial: 21833
- Aircraft time: 89,491 hours, 18,475 cycles
- Engine: Ge CF650*
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Condition: Unknown
- Location: Warning Horn
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, TAKEOFF WARNING HORN SOUNDED.  LARGE SHUTTER CAUSED BY ROUGH RUNWAY OCCURRED.  COULD NOT DUPLICATE WITH AIRCRAFT STOPPED. RETURNED TO RAMP.  ACCOMPLISH TO AURAL WARNING TEST IAW MM 31-26-00.  ALL OPS NORMAL, COULD NOT DUPLICATE.  ACCOMPLISHED HIGH ENERGY STOP INSPECTION IAW MM 5-5-10, NO DISCREPANCIES NOTED, AIRCRAFT WAS RETURNED TO SERVICE.
